Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 70, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 5, 2020, 3:27 PM EDT for Palm Beach County, Florida. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2020, 3:27 PM EDT (19:27 UTC)
- Expired
- Jul 5, 2020, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 121 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:32 PM EDT | TSTM WND DMG | 1 Ese Haverhill, FL | NATIONAL WEATHER SERVICE METEOROLOGIST REPORTED LARGE, LONG TREE BRANCH SNAPPED ALONGSIDE MILITARY TRAIL BY WEST PALM BEACH INTERNATIONAL AIRPORT. TIME OF REPORT IS BASED ON TREND IN -20C ISOTHERMAL REFLECTIVITY FROM MRMS INCREASING -- FOLLOWING INITIAL STRONG |
| Jul 5, 3:40 PM EDT | TSTM WND DMG | 2 Ssw West Palm Beach, FL | DELAYED REPORT: REPORT RELAYED BY BROADCAST MEDIA OF NICKEL-SIZE HAIL ON SOUTHERN BOULEVARD IN EASTERN PARTS OF WEST PALM BEACH. |
| Jul 5, 3:40 PM EDT | HAIL 1 | 1 Ssw West Palm Beach, FL | TRAINED SPOTTER CALLED NWS MIAMI TO REPORT QUARTER-SIZE HAIL AT INTERSECTION OF BELVEDERE ROAD AND INTERSTATE 95. THIS CORROBORATES WITH MRMS MAXIMUM ESTIMATED HAIL SIZE PRODUCT INDICATING OVER 1-INCH-DIAMETER HAIL. THIS WAS ASSOCIATED WITH A WEAK-SUPERCELL ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277
WUUS52 KMFL 051927
SVRMFL
FLC099-052015-
/O.NEW.KMFL.SV.W.0070.200705T1927Z-200705T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
327 PM EDT Sun Jul 5 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
East central Palm Beach County in southeastern Florida...
* Until 415 PM EDT.
* At 326 PM EDT, a severe thunderstorm was located over Gun Club
Estates, or near West Palm Beach, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Lake Worth, Palm Beach, Greenacres and Palm
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2663 8015 2671 8015 2673 8001 2661 8003
TIME...MOT...LOC 1926Z 253DEG 2KT 2668 8011
HAIL...1.00IN
WIND...60MPH
$$
Cohen2 follow-up statements
998
WWUS52 KMFL 051941
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
341 PM EDT Sun Jul 5 2020
FLC099-052015-
/O.CON.KMFL.SV.W.0070.000000T0000Z-200705T2015Z/
Palm Beach FL-
341 PM EDT Sun Jul 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
At 341 PM EDT, a severe thunderstorm was located over Palm Beach
International Airport, or near West Palm Beach, and is nearly
stationary. A trained spotter has reported quarter-size hail
occurring with this storm imminently.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Lake Worth, Palm Beach, Greenacres and Palm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2663 8015 2671 8015 2673 8001 2661 8003
TIME...MOT...LOC 1941Z 253DEG 2KT 2668 8010
HAIL...1.00IN
WIND...60MPH
$$
Cohen855
WWUS52 KMFL 052015
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
415 PM EDT Sun Jul 5 2020
FLC099-052025-
/O.EXP.KMFL.SV.W.0070.000000T0000Z-200705T2015Z/
Palm Beach FL-
415 PM EDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm. AND A FLASH FLOOD
WARNING IS IN EFFECT FOR PORTIONS OF EAST-CENTRAL PALM BEACH COUNTY.
LAT...LON 2663 8015 2671 8015 2673 8001 2661 8003
TIME...MOT...LOC 2015Z 253DEG 2KT 2669 8008
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:58 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 5, 2:58 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Miami FL 258 PM EDT Sun Jul 5 2020 .Short Term... Rest Of This Afternoon (Mesoscale Update)... Visible satellite loops indicate more widespread boundary-layer cumulus development across South Florida today compared to yesterday -- indicative of greater tropospheric moisture content responding to mass fluxes along the periphery of a northern Gulf cyclonic-flow perturbation. As a result, convective coverage today should be greater today than yesterday -- more scattered to numerous today. Precipitable water has increased by around 0.2 inch during the past day, which will increase the conditional potential for precipitation loading to strengthen downdrafts, while midlevel lapse rates remain at a similar 6.0-6.5 C/km. Midlevel winds today are west-southwesterly around 15 kt -- about 5 kt weaker than those yesterday. Given the marginal decrease in already modest vertical shear, though still locally enhanced along and east of the east-coast sea-breeze boundary that has edged inland, the boosted tropospheric moisture should still maintain a microburst potential with convection maturing and advancing toward the east coast in through 7PM. Lateral expansion of related strong-wind potential could accompany cold-pool amalgamation toward the east-coast vicinity after around 4PM. An isolated damaging wind gust could occur as a reasonable worst- case scenario, especially where low-level lapse rates steepen the most from metro/coastal Broward into metro/coastal Palm Beach County. Also, isolated hail -- mostly small -- could accompany incipient updraft stages. Though, sufficiently cool midlevel profiles could support an isolated risk for quarter-size hail. Frequent lightning and torrential downpours are expected, and backbuilding convection could yield a localized-flooding risk. Overnight and Monday... Overnight tonight temperatures will drop into the mid 70s over the interior with upper 70s along the gulf coast and near to low 80s over the east coast metro. Showers and thunderstorms will be possible over the Gulf and Atlantic waters overnight. Another day of unsettled weather is expected with the start of the week. High pressure with a light and variable wind flow across the region. A low pressure system along a stalled frontal boundary is expected to move in the Northern Gulf of Mexico. Meanwhile across South Florida abundant moisture remains with PWATs around 1.9-2 inches. Sea breezes will develop in the afternoon with this being the main forcing mechanism to initiate convection, Additional convection will develop along sea breeze and outflow boundary interactions. Main impacts will continue to be the same across South Florida with frequent lightning, gusty winds, heavy rainfall and small hail possible. Afternoon temperatures will continue to be above normal in the lower to mid 90s across the area. Heat indices will continue to soar into the triple digits up to 106. .Long Term... Monday Night through Tuesday... Broad mid/upper troughing will prevail across the southeast States, with zonally elongated ridging extending from the western Atlantic through the Bahamas and southeast Gulf of Mexico. A surface front attendant to the upper wave will remain draped across the coastal Gulf Coast states, with surface cyclogenesis potentially occurring somewhere along the frontal zone well to our north. Our location along the western periphery of the upper ridge will maintain weak southwesterly flow aloft with light south/southeasterly flow through the lower troposphere. The reservoir of relatively deep moisture remains in place, with model forecast precipitable water values remaining at or above 2 inches through the period. While the mid levels shouldn't be particularly cool given the ridging in place, low-level diabatic heating and the aforementioned moisture should result in plentiful thermodynamic instability and convective initiation along the inland advancing sea breeze boundaries. Given the rather light flow pattern thunderstorm development may spread back towards coastal areas later in the afternoon along colliding outflow boundaries. It appears that thunderstorm coverage may be a bit more widespread on Tuesday given slightly deeper moisture and less influence from the low level ridge. That said afternoon PoPs of 40-50 percent are still anticipated for inland areas each afternoon. A few stronger storms are possible, and a localized/urban flooding risk may develop given slow storm motions. Very little change in temperatures is expected during this period with above average readings expected. Highs away from the coasts will be well into the 90s, with lows in the 70s inland and lower 80s along the coasts. Maximum heat indices of 100 to 108 degrees are likely, so caution should be exercised by those working outdoors. Wednesday through Sunday... The upper trough will gradually lift from the Southeast CONUS into the mid Atlantic States as ridging at the surface and aloft briefly expands across the southern Gulf of Mexico and northwest Caribbean Sea. A low pressure system, potentially with subtropical characteristics, should be in the vicinity of the coastal Carolinas early in the period, before pulling away to the north by late week. However, residual troughing may extend southwest of this feature for a time. Given deep moisture, light tropospheric flow, and the usual sea breeze circulation patterns daily shower/thunderstorm development is anticipated. However, there is some murkiness with convective trends and coverage by late week depending upon the evolution of the large scale pattern. It's possible that a more widespread heavy rain/localized flooding risk could develop during this time. Keep up with forecast changes. Otherwise the warm pattern looks to continue with above average temperatures expected. && .Marine... Generally benign boating conditions continue through the forecast period for all South Florida coastal waters. Only exception will be with any thunderstorm that may form, which will bring brief localized periods of rough seas and gusty winds. && .Aviation (18z TAFs)... Light winds this morning with some lingering smoke/haze from fireworks last night trapped in the inversion layer causing some limited vis. Light winds will continue until both seabreezes begin to pick up around 16Z. VCTS for all terminals this afternoon. Sub-VFR conditions for cigs/vis with showers and storms that move over the terminals, with best chances after 18Z for east coast. Light winds once again overnight tonight. && .Preliminary Point Temps/PoPs... West Palm Beach 77 92 78 92 / 60 60 20 50 Fort Lauderdale 80 91 80 91 / 40 40 30 50 Miami 80 93 80 92 / 30 50 20 50 Naples 77 92 78 94 / 20 50 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && This Afternoon...Cohen Tonight through Monday and Aviation/Marine...Kelly Monday Night through Sunday...SPM
Hazardous weather outlook, Jul 5, 3:26 PM EDT, 1 minute before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 326 PM EDT Sun Jul 5 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060730- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 326 PM EDT Sun Jul 5 2020 ...Strong to Severe Thunderstorms Possible This Afternoon... ...Heat Index Values around 105 This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered thunderstorms will affect mainly eastern interior and east coast metro areas this afternoon and early evening. The main threats are lightning, gusty winds, small hail, and locally heavy rainfall. Waterspouts: Waterspouts are possible this morning with showers in the Gulf and Atlantic waters. This afternoon showers and thunderstorms that move over Lake Okeechobee or offshore the Atlantic waters will be capable of producing waterspouts. Wind: Thunderstorm wind gusts of 50 mph or greater are possible with the stronger storms this afternoon and evening. Hail: Strongest storms will be capable of producing small hail this afternoon and evening. Heavy Rainfall: Heavy rainfall is possible in the strongest thunderstorm activity. Some localized flooding, especially in urban and poor drainage areas will be possible. Temperatures: Heat index values around 105 this afternoon over portions of South Florida. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered thunderstorms are forecast to affect portions of South Florida each and every afternoon and evening through the period. Strong wind gusts, frequent lightning, hail, and torrential rainfall could accompany this activity. Best chances remain over interior and east coast areas. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jul 5, 2:39 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST 1 NW DANIA BEACH 26.07N 80.15W
07/05/2020 M46 MPH BROWARD FL ASOS
ASOS STATION KFLL FORT LAUDERDALE/HOLLYWOOD
INTL AIRPORT REPORTS MEASURED 46-MPH WIND
GUST IN ASSOCIATION WITH A DOWNBURST.
&&
COHENLocal storm report, Jul 5, 2:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
246 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST NORTH PERRY AIRPORT 26.00N 80.23W
07/05/2020 M46 MPH BROWARD FL ASOS
ASOS STATION KHWO PEMBROKE PINES REPORTED
46-MPH WIND GUST IN ASSOCIATION WITH A
CONVECTIVE DOWNBURST.
&&
COHENSpecial weather statement, Jul 5, 2:51 PM EDT, 36 minutes before
Special Weather Statement National Weather Service Miami FL 251 PM EDT Sun Jul 5 2020 FLZ068-168-051930- Coastal Palm Beach County FL-Metro Palm Beach County FL- 251 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 330 PM EDT... * At 251 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Port Of Palm Beach, or near Palm Beach Gardens, moving northeast at 10 mph. This storm is approaching severe limits, and a warning may be needed. * Small hail, funnel clouds, and wind gusts up to 55 mph possible with this storm. * Locations impacted include... West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm Beach, Juno Beach, North Palm Beach, Lake Park, Juno Ridge, Port Of Palm Beach and Fau North Campus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2677 8002 2676 8019 2692 8018 2692 8000 TIME...MOT...LOC 1851Z 218DEG 8KT 2677 8010 Cohen
Special weather statement, Jul 5, 3:17 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Miami FL 317 PM EDT Sun Jul 5 2020 FLZ173-051945- Coastal Miami Dade County FL- 317 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL 345 PM EDT... * At 317 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Homestead Miami Speedway. This storm was nearly stationary. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Homestead, Homestead Miami Speedway and Homestead Base. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2543 8046 2548 8044 2551 8033 2545 8032 TIME...MOT...LOC 1917Z 298DEG 1KT 2546 8039 Cohen
Special weather statement, Jul 5, 3:18 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Miami FL 318 PM EDT Sun Jul 5 2020 FLZ068-168-052000- Coastal Palm Beach County FL-Metro Palm Beach County FL- 318 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 400 PM EDT... * At 318 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Gun Club Estates, or near West Palm Beach. This storm was nearly stationary. Torrential rainfall is occurring and a Flood Advisory is in effect. * Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... West Palm Beach, Lake Worth, Palm Beach, Greenacres, Palm Springs, Haverhill, Cloud Lake, Palm Beach International Airport, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, Gun Club Estates, Downtown West Palm Beach, Golden Lakes, Lake Clarke Shores, Glen Ridge, Plantation Mobile Home Park, Stacey Street, Century Village and Westgate-Belvedere Homes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2663 8015 2672 8015 2675 8003 2664 8003 TIME...MOT...LOC 1918Z 251DEG 3KT 2667 8011 Cohen
Special weather statement, Jul 5, 3:22 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Miami FL 322 PM EDT Sun Jul 5 2020 FLZ067-071-052000- Inland Broward County FL-Inland Palm Beach County FL- 322 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 400 PM EDT... * At 322 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Rotenberger Wildlife Refuge to 8 miles north of Mile Marker 30 On Alligator Alley. Movement was north at 10 mph. * Dime size hail, funnel clouds, and wind gusts up to 50 mph possible with these storms. * Locations impacted include... Holey Land Wildlife Refuge, Rotenberger Wildlife Refuge and Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2620 8037 2622 8088 2654 8088 2653 8034 TIME...MOT...LOC 1922Z 180DEG 9KT 2633 8086 2627 8052 Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 5, 2:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jul 5, 2:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 5, 2:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 5, 2:48 PM EDT | Special Marine Warning | MFL | 117 min | |
| Jul 5, 2:51 PM EDT | Special Weather Statement | MFL | Martin | 39 min |
| Jul 5, 2:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 36 min |
| Jul 5, 3:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 4 hr |
| Jul 5, 3:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 5, 3:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 5, 3:22 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jul 5, 3:24 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 5, 3:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 5, 3:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 5, 4:06 PM EDT | Flash Flood Warning | MFL | Palm Beach | 2 hr |
| Jul 5, 4:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 5, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 5, 5:11 PM EDT | Special Weather Statement | MFL | Martin | 49 min |
| Jul 5, 5:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jul 5, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 30 min |
| Jul 5, 6:02 PM EDT | Special Marine Warning | MFL | 118 min | |
| Jul 5, 6:42 PM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Jul 5, 6:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 58 min |
| Jul 5, 7:15 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 5, 7:58 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.